# SDR P5CA9500828

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL NR 8 TRUSS FITTING CRACKED IN LOWER RADIUS.  REMOVED AND REPLACED TRUSS FITTING IAW SRM 51-10-01.
